# SDR YENA2023052500551

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 80,392 hours, 29,228 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#137, JFK-STI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK AND DECLARED AN EMERGENCY) ' CAB PR EXCESS CAB PR ALT'. (SUPPLEMENTAL INFORMATION TO FOLLOW)
